Geodon. Entirely. All at once. He took 40mg in the morning and 20mg q hs and she just stopped it last night. The unit called me to let me know of the medication change and I was concerned but psychiatrist had already left for the day/weekend. After the call I just received from them about 15 minutes ago, I'm very concerned. He's become very violent striking several nurses and staff members, was carried back to seclusion where he raged and raged and stripped every shred of his clothing off. He has never stripped naked in a rage and I'm just bawling because I feel so bad for him right now. Of course his psychiatrist that gave the order is off for the weekend so the order stands until Monday. The thing is, he really seemed to be doing a little better at home before this admit, just far, far worse at school. I was hoping they'd make gentle medication changes like usual, not this sudden halt. Why not taper him off? He must feel just terrible inside from such an abrupt shift.